Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Home
Journal Info
About LAPM
Editorial Team
Privacy Statement
Guide for Authors
Submissions
All issues
Current
Archives
Contact
Search
Register
Login
Home
/
Archives
/
Vol. 2 No. 1 (2024)
Vol. 2 No. 1 (2024)
Published:
31-12-2024
Research Article
Time fractional stochastic Navier-Stokes equations driven by fractional Brownian motion
Caibin Zeng
1-20
PDF
Parameter-uniform convergence analysis on a Bakhvalov-type mesh with a smooth mesh-generating function using the preconditioning approach
Thái Anh Nhan, Relja Vulanovic
21-34
PDF
On approximation and error estimate for Poisson equation in Banach space
Devendra Kumar
Existence of nontrivial solutions for Schrödinger-Poisson system with sign-changing potential
Jiaqian Yuan, Jian Zhou, Yunshun Wu
Make a Submission
Make a Submission
Language
English